# SDR MASA200600428

- Difficulty date: February 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,774 hours, 5,300 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7215 ORD - SLAB FAULT STATUS MSG ON EICAS NR 2.  MAINTENANCE PERFORMED S-POST.  FAULT CLEARED.  ACT CONTINUED OPERATIONS.
